Waking up with jolts!

So for the past few months iv been having a really hard time with sleeping... im always exhausted. I wake up in the middle of the night typically afte 3-4 hours of sleep. I feel as though its a tight jolt throughout my chest are its an odd sensation.. iv learned to cope as best as i can and fall back asleep. But when it first starting happening i would not be able to get back asleep.. Im thinking it might have to do with clonazepam withdrawals.. it only seems to happen when im not taking it... iv been 6 days off of it now and its been a bit of struggle.

23 Replies

oldestnewest
  • Try and keep yourself busy make yourself tired it might work. At the end your body will be exhausted.... i have trouble staying awake im always tired

  • I do keep myself fairly busy in the evenings.. i work a pretty physical job during the day as well.. im always going non stop, its really hard for me to shut my brain off at night. When i do get some sleep i get woken up with jolts, its intense.

  • That must be horrible. I can't really think of anything to help 😔 im sorry

  • Its okay :) don't be sorry ill figure it out one day.

  • I hope that day comes quick

  • Its all a waiting game.. i cant wait to wake up one day and feel like me again... all my interests have gone out the window.. all i do is work and worry now.

  • I want that too.. to be me again

  • Is that your dog in the pic

  • Yes :) her name is jade.

  • What breed is she. My baby name is spidey short for Spiderman lol he's a Newfoundland

  • Nice those are beautiful dogs. Most of my family is from Newfoundland lol and shes a boxer cross.

  • Lol beautiful and humongous

  • Definitely humongous lol

  • 😂 thanks for that laugh

  • No worries :) lol

  • When I was extremely anxious all the time for a while I would wake up in the middle the night with what felt my whole body literally jerking me awake....it seems to have gone away so I'm pretty positive it was just anxiety as I'm not on meds or anything

  • How long did you experience this for? Mine comes and gose but it happens atlest 4 times a week.

  • Maybe for about a month or so.....I wasn't really keeping track of it

  • Its a pretty annoying symptom lol

  • This may be a silly question, but did you taper off of the clonazapem slowly? It is really hard on our bodies. Also - I feel like I get shocks and/or jolts from anxiety. It is a difficult thing to deal with, but we can eventually get past it. Wishing you the best and peace.

  • Nope just ouit cold turkey.

  • Thank you for your response. I was on that medication some years back, and everything I read along with my doctor's response was that we must taper slowly off that certain medication - or we risk having serious seizures and side effects. Of course we all have different chemistry and respond differently to any type of medications. At least you haven't had seizures - and that's good news. It is hard getting off of any anti-anxiety medication, when we are dealing with extreme anxiety. I wish you nothing but the best. And remember to breath. :)

  • Thank you :) how long were you on it for if you dont mind me asking?

You may also like...